WELCOME!!!

WELCOME!!!

Monday, April 4

Finally!!!

Well, after we got the new computer, I couldn't remember my password. I finally remembered it.

Things have been rough here. The beginning of March, the Dr. gave me a different statin and it reacted badly on me. I ended up in horrific arthritis and muscle pain, which was the side effects she neglected to tell me about. For three weeks I was in horrific pain. Then it started to ease and last Wednesday night, I had a mini stroke. I'm wondering if it was also from the effects of the statin.

Not much other news except it took me two days and three service men to get the hot water tank fixed. The car has to have a safety, I broke a tooth and have to see a dentist, which is not a favourite thing of mine. Tomorrow a doppler test on my neck and a CAT Scan.

Hope that does it for a while. My friend has been going through the same kind of hassle. Must be the stars or the moon.

Now that I have my password, I will be posting more frequently. Brandon is going back to the garden centre to work this summer. We will see how that goes. More news soon.

6 comments:

  1. Glad to see you posting again but sorry to hear all the health problems. Statin are horrible drugs and I have know several people, my sister included who continues to have HORRIBLE leg cramps without notice and she has been off the drug now for years. When my GP mentions them, I stamp my feet like a little kid and say NO NO NO. Don't ask me again. Both he and my Diabetic doctor tell me that diabetics should be on a low dose even if they show no reason to take them. Ha not gonna do it. Hope Brandon enjoys his work as he does love plants and flowers. Peace

    ReplyDelete
  2. Oh, I was so excited to see this post...I see what you post on FB but this is where I met you and learned so much about your life...besides I'm not on FB much.
    Sorry about all the problems....I've heard some people can't take statins. Hope all is well soon.
    Mama Bear

    ReplyDelete
  3. I'm so sorry to hear you've been having more health troubles. I will keep holding you in my prayers. Life has been no picnic here lately either...enough already, we need sunshine and healthier days right?

    ReplyDelete
  4. Hi Mary - it's good to see you here again. Sorry about your health issues. Many of the statins cause muscle pain and it seems you are one of the people that reacts poorly to them.
    Glad to hear Brandon is doing well.

    ReplyDelete
  5. Well, you've had quite a time. Things are bound to get better. Maybe.

    ReplyDelete
  6. Oh Mary, you have had a terrible time in March. I do so hope your April is much better.

    We are home now and I hope to get blogging very soon.

    God bless.

    ReplyDelete